Filters, Antichains and Towers in Topological Spaces and the Axiom of Choice

Mathematical Logic Quarterly 44 (3):359-366 (1998)
  Copy   BIBTEX

Abstract

We find some characterizations of the Axiom of Choice in terms of certain families of open sets in T1 spaces

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,197

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Two topological equivalents of the axiom of choice.Eric Schechter & E. Schechter - 1992 - Mathematical Logic Quarterly 38 (1):555-557.
Disasters in topology without the axiom of choice.Kyriakos Keremedis - 2001 - Archive for Mathematical Logic 40 (8):569-580.
Extending Independent Sets to Bases and the Axiom of Choice.Kyriakos Keremedis - 1998 - Mathematical Logic Quarterly 44 (1):92-98.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
Some consequences of Rado’s selection lemma.Marianne Morillon - 2012 - Archive for Mathematical Logic 51 (7-8):739-749.

Analytics

Added to PP
2014-01-16

Downloads
36 (#445,764)

6 months
2 (#1,205,524)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

General Topology.John L. Kelley - 1962 - Journal of Symbolic Logic 27 (2):235-235.

Add more references